| Catalog Number |
72205695 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
Event or Problem Description
It was reported that during a knee surgery, there was an issue with a q-fix anchor on the inferior patella.Once drilled and cycled, it was tried to put anchor down guide.Inserter was not sliding into the hole.It was drilled again and the surgeon was very conscious of the trajectory inserting the anchor into the hole.The anchor inserter fit into the hole but did not appear all the way down.Although it did not feel all the way down to the surgeon, it felt enough to deploy.It was deployed and it worked and held.Extra drill holes were made in patella from having to re-drill and cycle multiple times.The procedure was completed with the same device.There was a surgical delay of less than 30 minutes.No further complications were reported.
Additional Manufacturer Narrative
H10: h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A clinical review states the adverse event was likely procedure related and the device had no influence on the event.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.
Additional Manufacturer Narrative
H11: h2: corrected data on: d3 (manufacturing name, city and address).This report was inadvertently submitted under manufacturer number ¿3006524618¿, the correct manufacturer number is '1219602¿.